# SDR GTIA2024101238425

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 50,304 hours, 23,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26373
- Condition: No Test
- Location: Aft Galley
- Part time: 279 hours, 131 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE INOP-R&R AFT FA MEGAPHONE IAW NKS DRAWING A320 EMER-EQUIP REV. 4. A/C OK FOR SVC.
